A Case of Drug-induced Linear IgA Bullous Dermatosis

Sofanit A Dessie, Davinder Singh, Varun Dobariya, Derek Evans, Peimei He
Curēus 2020 March 4, 12 (3): e7175
32257716
Linear immunoglobulin A (IgA) bullous dermatosis (LABD) presents as a rare autoimmune disease that can either occur spontaneously or induced by certain drugs, the most common of which is vancomycin. LABD is a subepidermal blistering disease that is diagnosed by detecting linear IgA bands along the basement membrane. We present a case of a 59-year-old man with worsening blistering skin rash who was treated with vancomycin and piperacillin-tazobactam for pneumonia.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
32257716
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"